Woman-ly post...
Ok..So this may be a little bit TMI and I'm sorry but I have a question for the ladies. So my wedding is in exactly 60 days as of today. I realized over the weekend that I will be on my "cycle" on my wedding day :( and a few days thru out the honey moon. Has this happened or will happen to any of you? Is there a way to slow it down? And what did you do, or how did you handle it?( i know that sounds stupid) Help! It makes me angry and sad! lol Thanks everyone!

Married: 07/07/2012
Posted On: May 8, 2012 at 10:39 AM • Vendors are allowed • Add to My WatchlistFlag As Inappropriate0 likes

32 Comments | Login or Signup to post a comment!
«12»

STB MRS. M!!
Married: 2+ years ago
Reviews: 5
May 08, 2012 at 10:40 AM • Flag As Inappropriate
I will have mine too. :(

Married: 08/18/2012
May 08, 2012 at 10:42 AM • Flag As Inappropriate
Me toooooo :(

Meghan
Married: 08/20/2011
Reviews: 3
May 08, 2012 at 10:42 AM • Flag As Inappropriate
This is a pretty common question here. What birth control are you on? If you take the pill, you can often switch up your rotation to have your cycle another week. I'd take a Depo shot because it will stop your period during that time.

The best thing you can do is talk to your doctor. They'll be more receptive to helping than you realize.

Married: 06/23/2012
Reviews: 3
May 08, 2012 at 10:44 AM • Flag As Inappropriate
Are you on the pill?

I take the 28 day cycle. If you skip the sugar pills and go straight into the next pack you won't have a "cycle."


Married: 09/07/2012
May 08, 2012 at 10:44 AM • Flag As Inappropriate
I currently have the IUD and my periods are so random and I am pretty sure with my luck I will end up with it too. :(

Married: 10/27/2012
May 08, 2012 at 10:45 AM • Flag As Inappropriate
I will be starting mine. But I have nuvaring and i am just going to leave it in that week and take it out the following week so I skip the wedding week.

Married: 11/06/2012
Reviews: 4
May 08, 2012 at 10:48 AM • Flag As Inappropriate
Chynai - I have NuvaRing too - can you leave it in for four weeks? I thought you had to take it out after the 3 weeks and just put in a new one right away.

Married: 10/27/2012
May 08, 2012 at 10:57 AM • 
This post has been hidden by the author.
Hidden On: May 08, 2012 at 10:58 AM


Married: 10/27/2012
May 08, 2012 at 10:57 AM • 
This post has been hidden by the author.
Hidden On: May 08, 2012 at 10:58 AM


Married: 10/27/2012
May 08, 2012 at 10:58 AM • Flag As Inappropriate
Elisa K, they recommend the three weeks but it is safe for 5 weeks. So I am just going to leave mine in for the extra week. and plus my insurance will only pay for three every 72 days and I will need a new one if I take it out and I wont have any so I have to leave it in for the extra week.

Married: 09/01/2012
Reviews: 5
May 08, 2012 at 11:05 AM • Flag As Inappropriate
I want to say mine will start the week after my wedding. So it will hit towards the end of the honeymoon. Hopefully it will change though but I know its only coming that early because of the 5 sundays in the months before my wedding.
Oh yea I also have a period tracker app on my phone and it tells the exact dates and how long it will last.
Edited On: May 08, 2012 at 11:06 AM

Married: 10/06/2012
Reviews: 2
May 08, 2012 at 11:09 AM • Flag As Inappropriate
Luckily mine falls exactly the time I need it to. I won't have it for the week we are in Jamaica for our DW, for our US reception, or for our honeymoon :). I would talk to your doctor before doing anything.

Wedding: 05/30/2015
May 08, 2012 at 11:11 AM • Flag As Inappropriate
plan on taking the depo the month before the wedding to avoid this from happening but will not remain on it after. As we would like a 3rd child shortly after the wedding

Married: 10/22/2011
Reviews: 13
May 08, 2012 at 11:16 AM • Flag As Inappropriate
Mine started the Thursday prior to our wedding...I actually wanted it that way b/c I know I have a shorter period, so it ended on our wedding day...which was nice b/c I didn't want it on our honeymoon, at. all. AND my skin looks its best and the bloating goes away right after it...so it was perfect for our wedding day :)

What I did to make this happen was skipped my sugar pills basically skipping my period. when I did get my period the following month, it was a lot heavier and I had some major cramping...but well worth it to avoid being bloated, crampy, breakouts, etc for my wedding and being on it during my honeymoon...which would have been exactly what would have happened had I not done that.

I'd ask your doctor or pharmacist to see what they recommend.

Married: 07/07/2012
May 08, 2012 at 11:26 AM • Flag As Inappropriate
The problem is..I'm not on the pill. :( I've taken the plan B pill before and it curved it. idk!

Married: 07/07/2012
May 08, 2012 at 11:31 AM • Flag As Inappropriate
Also thought about starting birth control like this week . Maybe that will curve it too...grrr but how long does it take to start with your body...lol i know every girl is different.
Edited On: May 08, 2012 at 11:32 AM

Married: 07/27/2012
Reviews: 8
May 08, 2012 at 11:34 AM • Flag As Inappropriate
When I started taking the pill again I timed it so I will be on my cycle I think the week before the wedding. No chances of it happening the week of or after :)

Although I can imagine with the stress of the wedding and my period, FH might not like me too much that week, LOL

WasSoon2BMrsSmith
Married: 2+ years ago
Reviews: 5
May 08, 2012 at 11:40 AM • Flag As Inappropriate
if you arn't on birthcontrole DONT START NOW. They are all different from one another and it might make you gain 10lbs or breakout or be sick. Not worth it.

I havn't counted yet, I was actually planning on going off the pill before my wedding to get it all out of my system before the big day.

Married: 07/07/2012
May 08, 2012 at 12:03 PM • Flag As Inappropriate
ok ..thank you! Everyone is so honest and nice. it just bothers me to know that im gonna be on it..another stress added. lol

Fawn
Married: 10/06/2012
Reviews: 2
May 08, 2012 at 12:19 PM • Flag As Inappropriate
Seriously, you should talk to your doctor. Only a small percent of women gain weight and I've never heard of anyone breaking out because of it, actually my doctor told me the opposite, that it would help clear up my skin.

If you've taken plan B with no adverse effect then you shouldn't have problems with the pill. Plan B is just like taking a weeks worth of the pill in one. You shouldn't let it stress you out if you don't have to.
Login or Signup to post a comment!
«12»

Topics

Vow of Conduct